# SDR REXA2020081300614

- Difficulty date: August 8, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 631 hours, 546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 12665
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EMERG BATT PACK AT PS38.  WOULD NOT TEST IAW JOBCARD 33-900-701.  REMOVED AND REPLACED BATT PACK AT PS38 IAW AMM 33-51-17 ALL CHECKS GOOD.
